# SDR AALA20030814

- Difficulty date: July 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38761864
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 1677 - STL-PHX - APU SHUT DOWN AT 3000 FT, RETURNED STL AND LANDED WITHOUT INCIDENT.  REPLACED OIL FILTER AND OIL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
